# SDR GUUA93332101709A

- Difficulty date: October 17, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 29,373 hours, 35,247 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Warning Horn
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT GEAR WARNING HORN SOUNDS ON 2300 LBS OF TORQUE.  RIGGED RT LANDING GEAR WARNING HORN SWITCHES.  OPS CHECK NORMAL. TEST FLIGHT SATISFACTORY.
